Mathematische Annalen

, Volume 332, Issue 4, pp 901-936

First online:

Equivalences of twisted K3 surfaces

  • Daniel HuybrechtsAffiliated withMathematisches Institut, Universität Bonn Email author 
  • , Paolo StellariAffiliated withDepartment of Mathematics, Università degli Studi di Milano

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove that two derived equivalent twisted K3 surfaces have isomorphic periods. The converse is shown for K3 surfaces with large Picard number. It is also shown that all possible twisted derived equivalences between arbitrary twisted K3 surfaces form a subgroup of the group of all orthogonal transformations of the cohomology of a K3 surface.

The passage from twisted derived equivalences to an action on the cohomology is made possible by twisted Chern characters that will be introduced for arbitrary smooth projective varieties.